# SDR WX0A2016072273178

- Difficulty date: July 18, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 66,414 hours, 42,706 cycles
- Engine: Pwa JT8D219
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Relief Valve
- Part number: 811131
- Part serial: KH338
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, AFTER TAKEOFF, OIL PRESSURE CLIMBED ABOVE 55 PSI REACHING A PSI OF 80, FOLLOWED EMERGENCY QRH PROCEDURES.  REPLACED NR 2 ENGINE OIL PRESSURE REGULATOR OPS AND LEAK CHECKS GOOD IAW MM 79-20-03-2-0.  REMOVED & REPLACED NR 2 ENGINE OIL PRESSURE RELIEF VALVE REF AMM 79-20-03-02 SEE LP 703073 FOR LEAK & OPS CHECK .
